# SDR SIMA200610903

- Difficulty date: April 18, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIT - FLT 3963 - NR 1 CEILING LEVEL FLOODLIGHT INOPERATIVE.  ORD MTX, REPLACED LIGHT ASSEMBLY IAW CRJ700 AMM 33-51-09 AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
